# SDR SWIA200515296

- Difficulty date: July 17, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 7,490 hours, 6,547 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 754
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 886 hours, 817 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLEAN UP ON OUR CLIMB OUT, WE RECEIVED "FLAPS FAIL" MESSAGE ON ED 1.  REPLACED FLAP ELECTRONIC CONTROL UNIT IAW 27-50-01. OPERATIONAL CHECK OK.
